# SDR AALA201909129016

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737823
- Aircraft serial: 31192
- Aircraft time: 17,714 hours, 6,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PAX ENTRY DOOR DIFFICULT TO OPEN FROM OUTSIDE. ACCOMPLISHED A VISUAL INSPECTION OF DOOR, HINGE ARMS, TUBES,  AND SNUBBER. NO DEFECTS NOTED. DOOR OPS CKS NORMAL PER AMM 52-10-00.
